# SDR 95ZZZM103

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318BH
- Make and model: Beech 1900C
- Aircraft serial: UB33
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 15,630 hours
- Stage of operation: AP
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

FLT NR 2094 - ON APPROACH TO BFF EXPERIENCED A SLIGHT VIBRATION FOLLOWED BY LEFT ENGINE SHUTDOWN, SHORTLY AFTER REDUCING POWER FOR APPROACH.  AIRCRAFT LANDED SAFELY IN BFF WHERE GP EXPRESS MAINTENANCE FOUND THE ENGINE COMPLETELY SEIZED.  ENGINE WAS REPLACED WITH A SERVICEABLE UNIT AND AIRCRAFT WAS RETURNED TO SERVICE.  ENGINE WAS SHIPPED TO OVERHAUL FACILITY FOR TEARDOWN.
